# SDR ASOA20100014

- Difficulty date: January 6, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,341 hours, 16,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CRACKED COMPLIED WITH EC/TC REO 601R-52-11-1759 IAW REO 601R-52-11-1759. (CLOSED)
